# SDR DALA13039039250

- Difficulty date: July 26, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 32,979 hours, 29,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 864-883
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVAL OF WTB FAIRING RUB STRIPS REVEALED CORROSION ON FUSELAGE SKIN BETWEEN LONGERON 28R TO 29R FROM STA 864-883.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR DOUBLER, INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-31-01, 53-30-01, 51-10-03.  ID REPAIR IAW PS 900-5-01, NR 4.
